# SDR ASAA2015110213600

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,215 hours, 8,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 8951
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 32,113 hours, 9,888 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED.  PERFORMED BITE TASK 21-62-801.  NR 1 TEMP CONTROLLER FAULTED TCV.  R & R TCV REF MM 21-51-10.  OPS CK/ LEAK CK GOOD.  PACK LIGHT DOES NOT ILLUMINATE ON RECALL.
